Publication
Title
Differential correction algorithm for a function of two continuous variables : application to the collision integrals
Author
Abstract
The differential correction algorithm is a well-known algorithm for finding a rational approximating function to a function on one discrete or continuous variable. In this work we present a modification of the differential correction algorithm using (quasi-random) Korobov points in order to apply it to functions of two continuous variables. The algorithm is applied to the low-energy ion-scattering (LEIS) collision integrals. The approximation obtained is more accurate and about one order of magnitude faster than other approximations in the literature.
Language
English
Source (journal)
Computer physics communications. - Amsterdam
Publication
Amsterdam : 1992
ISSN
0010-4655
Volume/pages
70:3(1992), p. 459-466
ISI
A1992JE92200004
Full text (Publishers DOI)
Full text (publishers version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 09.03.2017
To cite this reference